# SDR DALA2016050503658

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON LT ELEVATOR INTERNAL STRUCTURE BS XE=13.213, SM, IN REF ORNRC 4, ZONE 300.  CRACKED INTERCOSTAL WAS REPAIRED IAW SRM 51-41-02, 55-00-00, FIG 201.  RII COMPLETED BY INSPECTION.
